Bulletin of the American Mathematical Society

A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields

R. G. Laha

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 718-719.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535707

Mathematical Reviews number (MathSciNet)
MR0338283

Zentralblatt MATH identifier
0298.22014

Subjects
Primary: 22E55: Representations of Lie and linear algebraic groups over global fields and adèle rings [See also 20G05]
Secondary: 33A75

Citation

Laha, R. G. A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields. Bull. Amer. Math. Soc. 80 (1974), no. 4, 718--719. https://projecteuclid.org/euclid.bams/1183535707


Export citation

References

  • 1. T. Shintani, On certain square-integrable irreducible unitary representations of some P-adic linear groups, J. Math. Soc. Japan 20 (1968), 522-565. MR 38 #2252.
  • 2. A. Weil, Basic number theory, Die Grundlehren der math. Wissenschaften, Band 144, Springer-Verlag, New York, 1967. MR 38 #3244.